# SDR DXTA2023070790520

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,077 hours, 9,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 621129724
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR ON OPENING, DOOR FALLS WITH VERY LITTLE TENSION UNTIL NEARLY 3/4 WAY OPEN.  VERY DIFFICULT TO CLOSE.  GAINED ACCESS TO COUNTER BALANCE MECHANISM. FOUND FWD AND AFT CABIN DOOR  SPRINGS IN SERVICEABLE CONDITION. DURING CABLE ADJUSTMENT FOUND FWD DOOR  CABLE FRAYED BEYOND LIMITS AND MISSHAPEN. WORK DONE IAW 560XL MM  52-10-03. ORDERED DOOR CABLE  REMOVED AND REPLACED FWD CABLE. ADJUSTED BOTH CABLES AS REQUIRED IAW  560XL MM 52-10-03.  INSTALLED STEPS. FINAL OP'S CHECK  GOOD.
